Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the Gauss-Green theorem


Author: Herbert Federer
Journal: Proc. Amer. Math. Soc. 9 (1958), 447-451
MSC: Primary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1958-0095245-2
MathSciNet review: 0095245
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [DG 1] E. De Giorgi, Su una teoria generale delta misura $ r - 1$ dimensionale in un spazio ad $ r$ dimensioni, Annali di Matematica Ser. 4 vol. 36 (1954) p. 191.
  • [DG 2] -, Nuovi teoremi relativi alle misure $ r - 1$ dimensionali in uno spazio ad $ r$ dimensioni, Ricerche di Matematica vol. 4 (1955) p. 95.
  • [F 1] H. Federer, The Gauss-Green Theorem, Trans. Amer. Math. Soc. vol. 58 (1945) p. 44. MR 0013786 (7:199b)
  • [F 2] -, Coincidence functions and their integrals, Trans. Amer. Math. Soc. vol. 59 (1946) p. 441. MR 0015466 (7:422a)
  • [F 3] -, The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. vol. 62 (1947) p. 114.
  • [F 4] -, An analytic characterization of distributions whose partial derivatives are representable by measures, Bull. Amer. Math. Soc. Abstract 60-4-407 (1954).
  • [FY] W. H. Fleming and L. C. Young, Representations of generalized surfaces as mixtures, Rend. Circ. Mat. Palermo Ser. 2 vol. 5 (1956) p. 1. MR 0082144 (18:503g)
  • [K] K. Krickeberg, Distributions and Lebesgue area, Bull. Amer. Math. Soc. Abstract 63-4-437 (1957).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.00

Retrieve articles in all journals with MSC: 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0095245-2
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society